Differential and Integral Equations

Topological arguments in prescribing the scalar curvature under minimal boundary mean curvature condition on $S^n_+$

Ridha Yacoub

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is devoted to the prescribed scalar curvature problem under minimal boundary mean curvature condition on the standard $n$-dimensional half Sphere, with $n\geq 3.$ Using tools related to the theory of critical points at infinity, we provide some topological conditions, on the level sets of a given positive function on $S_+^n$, under which we prove some existence results.

Article information

Source
Differential Integral Equations, Volume 21, Number 5-6 (2008), 459-476.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038628

Mathematical Reviews number (MathSciNet)
MR2483264

Zentralblatt MATH identifier
1224.18012

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J25: Boundary value problems for second-order elliptic equations 47J30: Variational methods [See also 58Exx]

Citation

Yacoub, Ridha. Topological arguments in prescribing the scalar curvature under minimal boundary mean curvature condition on $S^n_+$. Differential Integral Equations 21 (2008), no. 5-6, 459--476. https://projecteuclid.org/euclid.die/1356038628


Export citation